# SDR ZW0A0302603

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 15,664 hours, 7,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 105606003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION ROW 21 FLOOR PATH LIGHTING INOP. REPLACED BROKEN HARNESS 105606-003 CPN 4096971 BETWEEN ROW 22 AND 23. OPS CHECK NORMAL PER MD80 MM33-53-01. CHECK-C STL 10-19-02. --CLOSED--
